# SDR AALA20161206021

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 6,327 hours, 1,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 EMERGENCY EVACUATION DOOR DAMPER CYLINDER PRESSURE IS LOW AT 1000 PSI AT 32 DEGREES.  SERVICED CYLINDER TO 1610 PSI IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
